Advanced Search
Article Contents
Article Contents

Solvability of a class of complex Ginzburg-Landau equations in periodic Sobolev spaces

Abstract Related Papers Cited by
  • This paper is concerned with the Cauchy problem for the complex Ginzburg-Landau type equation $u_t = (\delta _{1}+i\delta _{2})\Delta u -i\mu |u| ^{2\sigma}u$ in $(0,\infty)\times\mathbb{R}^d$, where $\delta_{1}>0$, $\delta_{2}, \mu \in \mathbb{R}$ and $d\in\mathbb{N}$. Existence and uniqueness of spatially periodic solutions to the problem are established in a space which corresponds to the Sobolev space on the $d$-dimensional torus when $0<\sigma<\infty$ ($d=1, 2$) and $0<\sigma<1/(d-2)$ ($d \ge 3$). The result improves the case $p=2$ of the result in the space $W^{1,p}$ given by Gao-Wang [2,Theorem 1] in which it is assumed that $d < p$ and $\sigma < p/d$.
    Mathematics Subject Classification: Primary: 35K55; Secondary: 35Q55.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext. Springer, New York, 2011.


    H. Gao and X. Wang, On the global existence and small dispersion limit for a class of complex Ginzburg-Landau equations, Math. Methods Appl. Sci. 32 (2009), 1396-1414.


    J. Ginibre and G. Velo, The Cauchy problem in local spaces for the complex Ginzburg-Landau equation. I. Compactness methods, Phys. D 95 (1996), 191-228.


    R. Hempel and J. Voigt, On the $L_p$-spectrum of Schrödinger operators, J. Math. Anal. Appl. 121 (1987), 138-159.


    C. Huang and B. Wang, Inviscid limit for the energy-critical complex Ginzburg-Landau equation, J. Funct. Anal. 255 (2008), 681-725.


    V. A Kozlov, V. G. Maz'ya and J. Rossmann, Elliptic boundary value problems in domains with point singularities, Mathematical Surveys and Monographs 52, American Mathematical Society, Providence, RI, 1997.


    C. D. Levermore and M. Oliver, The complex Ginzburg-Landau equation as a model problem, Dynamical systems and probabilistic methods in partial differential equations (Berkeley, CA, 1994), 141-190, Lectures in Appl. Math., 31, Amer. Math. Soc., Providence, RI, 1996.


    T. Ogawa and T. Yokota, Uniqueness and inviscid limits of solutions for the complex Ginzburg-Landau equation in a two-dimensional domain, Comm. Math. Phys. 245 (2004), 105-121.


    N. Okazawa and T. Yokota, Global existence and smoothing effect for the complex Ginzburg-Landau equation with $p$-Laplacian, J. Differential Equations 182 (2002), 541-576.


    N. Okazawa and T. Yokota, Subdifferential operator approach to strong wellposedness of the complex Ginzburg-Landau equation, Discrete Contin. Dyn. Syst. 28 (2010), 311-341.


    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, 44, Springer-Verlag, New York, 1983.

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(169) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint